# SDR ASAA2015031711260

- Difficulty date: March 17, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486224
- Condition: Corroded
- Location: Bs 1024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED BS 1024, RBL 27-RBL 48, WL 210.  ACFT GROUNDED.  R & R INTERCOSTAL, PN 148A2261Y24, PO: 834966.1 ON THE AFT PRESSURE BULKHEAD AT BS 1024, RBL 27-RBL 48, WL 210 IAW EA 700-53EA-14839, REV NEW AND REO-G18810, REV A, DOT REMOVED.
